Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Publications: Sussich, Joseph

Stats for Sussich, Joseph
Export as [feed] RSS
Group by: Item Type | Year
Number of items: 4.

Journal Article

Bloom, W.R. and Sussich, J.F. (1985) Saturation on locally compact abelian groups. Journal of the Australian Mathematical Society (Series A), 38 (2). pp. 255-267.

Bloom, W.R. and Sussich, J.F. (1982) The degree of approximation by positive operators on compact connected abelian groups. Journal of the Australian Mathematical Society (Series A), 33 (03). p. 364.

Bloom, W.R. and Sussich, J.F. (1980) Positive linear operators and the approximation of continuous functions on locally compact abelian groups. Journal of the Australian Mathematical Society (Series A), 30 (2). pp. 180-186.

Thesis

Sussich, Joseph F. (1982) Korovkin's theorem for locally compact Abelian groups. Masters by Research thesis, Murdoch University.

This list was generated on Sat Sep 19 08:40:07 2020 UTC.